Post a New Question

medical Coding

posted by on .

Can someone tell me if I coded this right.

This 23-year-old female is brought to the emergency department after being found by her college roommate. Sometime within the last hour and a half after the roommate left, the patient ingested her entire bottle of verapamil (estimated at over 20 [pills) as a suicide attempt, evidenced by a note. The physician ordered a high-dose glucagon HCl administration as an antidote, consisting of 10mg/100 ml of D5W in an IV over 2 minutes, followed by a 5 mg/100ml of DtW per hour for two more hours. A gastric lavage and aspiration were also performed. The patient’s vital signs stabilized and lab work returned to normal over the next several hours. The patient was transferred to an inpatient psychiatric facility for follow-up treatment on her suicide attempt.
Excluding the E/M code, what are the correct facility services?
My answer is E932.3, 43753

  • medical Coding - ,

    You might like to have some of the medical coding tutorials:

    http://www.google.com/search?q=medical+coding+tutorial&ie=utf-8&oe=utf-8&aq=t&rls=org.mozilla:en-US:official&client=firefox-a

    Sra

  • medical Coding - ,

    yes, E932.2 - 43753

  • Medical Coding - ,

    I am sure that the E-code must be E950.4 and I agree with 43753.

  • medical Coding - ,

    This 23-year-old female is brought to the emergency department after being found by her college roommate. Sometime within the last hour and a half after the roommate left, the patient ingested her entire bottle of verapamil (estimated at over 20 [pills) as a suicide attempt, evidenced by a note. The physician ordered a high-dose glucagon HCl administration as an antidote, consisting of 10mg/100 ml of D5W in an IV over 2 minutes, followed by a 5 mg/100ml of DtW per hour for two more hours. A gastric lavage and aspiration were also performed. The patient’s vital signs stabilized and lab work returned to normal over the next several hours. The patient was transferred to an inpatient psychiatric facility for follow-up treatment on her suicide attempt.

  • medical Coding - ,

    This 23-year-old female is brought to the emergency department after being found by her college roommate. Sometime within the last hour and a half after the roommate left, the patient ingested her entire bottle of verapamil (estimated at over 20 [pills) as a suicide attempt, evidenced by a note. The physician ordered a high-dose glucagon HCl administration as an antidote, consisting of 10mg/100 ml of D5W in an IV over 2 minutes, followed by a 5 mg/100ml of DtW per hour for two more hours. A gastric lavage and aspiration were also performed. The patient’s vital signs stabilized and lab work returned to normal over the next several hours. The patient was transferred to an inpatient psychiatric facility for follow-up treatment on her suicide attempt.


    Their is suppose to be 1 Diagnosis,1E code 4Procedure code and 2 J codes can someone please help

  • medical Coding - ,

    972.9
    E950.4
    43753, 96365, 96366, 96375

  • medical Coding - ,

    I forgot the J codes:
    J7070
    j1610 x 20

  • medical Coding - ,

    I have since been corrected about my infusion codes according to AHIMA coding clinic workout:

    972.9
    E950.4
    43753
    96374-59
    96367
    96366
    j1610 x 20
    j7060

  • medical Coding - ,

    my take on it is:
    972.9, E950.4, E000.8, E849.7, 99281, 96365, 96366x2, J1610x20, J7070

Answer This Question

First Name:
School Subject:
Answer:

Related Questions

More Related Questions

Post a New Question